Alert archive / New Jersey / Gale Watches in 2015
Gale Watch 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Nov 9, 2015, 3:32 PM EST. It took effect at Nov 10, 2015, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 9, 2015, 3:32 PM EST (20:32 UTC)
- In effect from
- Nov 10, 2015, 12:00 PM EST
- Expired
- Nov 10, 2015, 3:47 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
059 WHUS71 KPHI 092032 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EST MON NOV 9 2015 ANZ430-101015- /O.EXB.KPHI.SC.Y.0167.151110T1200Z-151110T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST TUESDAY. * LOCATIONS...UPPER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-101015- /O.EXT.KPHI.SC.Y.0167.151110T0800Z-151110T1700Z/ /O.NEW.KPHI.GL.A.0015.151110T1700Z-151111T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO NOON EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT...GUSTS UP TO 35 KNOTS POSSIBLE TUESDAY AFTERNOON AND EVENING. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ454-455-101015- /O.EXT.KPHI.SC.Y.0167.151110T0500Z-151111T1700Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST WEDNESDAY... * LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452-453-101015- /O.EXT.KPHI.SC.Y.0167.151110T0800Z-151111T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO NOON EST WEDNESDAY... * LOCATIONS...THE NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-101015- /O.EXT.KPHI.SC.Y.0167.151110T0800Z-151111T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO NOON EST WEDNESDAY... * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
161 WHUS71 KPHI 092032 CCA MWWPHI URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EST MON NOV 9 2015 ANZ430-101015- /O.EXB.KPHI.SC.Y.0167.151110T1200Z-151110T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST TUESDAY. * LOCATIONS...UPPER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-101015- /O.COR.KPHI.SC.Y.0167.151110T0800Z-151110T1700Z/ /O.COR.KPHI.GL.A.0015.151110T1700Z-151111T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO NOON EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT...EXCEPT GUSTS UP TO 35 KNOTS POSSIBLE TUESDAY AFTERNOON AND EVENING. * SEAS...6 TO 9 FEET. * OUTLOOK...WHETHER OR NOT GALE FORCE GUSTS DEVELOP, SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO AT LEAST WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ454-455-101015- /O.COR.KPHI.SC.Y.0167.151110T0500Z-151111T1700Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST WEDNESDAY... * LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT DIMINISHING A BIT LATE TUESDAY THEN RESUMING AS NORTH TO NORTHWEST WIND GUSTS TO 30 KT LATER TUESDAY NIGHT INTO EARLY WEDNESDAY. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452-453-101015- /O.COR.KPHI.SC.Y.0167.151110T0800Z-151111T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO NOON EST WEDNESDAY... * LOCATIONS...THE SOUTHERN NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT DIMINISHING A BIT LATE TUESDAY THEN RESUMING AS NORTH TO NORTHWEST GUSTS 25 TO 30 KT LATE TUESDAY NIGHT AND EARLY WEDNESDAY. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-101015- /O.COR.KPHI.SC.Y.0167.151110T0800Z-151111T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 PM EST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO NOON EST WEDNESDAY... * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT DIMINISHING LATE TUESDAY THEN RESUMING FROM NORTH TO NORTHWEST WITH GUSTS 25 TO 30 KT LATER TUESDAY NIGHT INTO EARLY WEDNESDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ..CORRECTION ADJUSTS WIND DIRECTION WORDING LATE TUESDAY NIGHT AND EARLY WEDNESDAY..
446 WHUS71 KPHI 100847 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EST TUE NOV 10 2015 ANZ450-451-102200- /O.EXT.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/ /O.CAN.KPHI.GL.A.0015.151110T1700Z-151111T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 347 AM EST TUE NOV 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST WEDNESDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE GALE WATCH. * LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. * OUTLOOK...SEAS ABOVE 5 FEET MAY LINGER INTO WEDNESDAY AFTERNOON AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ454-455-102200- /O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EST TUE NOV 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452-453-102200- /O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 347 AM EST TUE NOV 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATIONS...THE SOUTHERN NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-102200- /O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 347 AM EST TUE NOV 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-102200- /O.CON.KPHI.SC.Y.0167.151110T1200Z-151110T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 347 AM EST TUE NOV 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... * LOCATIONS...UPPER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 9, 12:28 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Nov 9, 12:28 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 PM EST MON NOV 9 2015
.SYNOPSIS...
THE HIGH WILL SHIFT OFF SHORE TODAY. A SURFACE LOW FORMING IN THE
SOUTHEASTERN STATES WILL MOVE UP THE EAST COAST ON TUESDAY, PASSING
SLOWLY EASTWARD FROM COASTAL NEW JERSEY TUESDAY EVENING. HIGH
PRESSURE FOLLOWS LATER WEDNESDAY. THE NEXT LOW WILL LIFT NORTHEAST
THROUGH THE GREAT LAKES REGION THURSDAY AND FRIDAY, BRINGING A PAIR
OF COLD FRONTS TO OUR REGION LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO SIGNIFICANT CHANGES TO THE FORECAST TODAY, JUST A FEW HOURLY
GRID UPDATES NEEDED.
OUR FORECAST AREA WILL CONTINUE TO BE INFLUENCED BY SURFACE HIGH
PRESSURE TODAY AS IT GRADUALLY PROGRESSES EAST AND OFFSHORE.
ELSEWHERE, A CLOSED UPPER-LEVEL LOW AROUND THE CENTRAL PLAINS TO MID-
MISSISSIPPI VALLEY EARLY TODAY WILL SLOWLY EDGE EAST TOWARD THE
LOWER OHIO VALLEY AS A DOWNSTREAM UPPER-LEVEL RIDGE SLIDES ACROSS
OUR AREA. MEANWHILE TO OUR SOUTH, AN AREA OF SURFACE LOW PRESSURE
AND ASSOCIATED WARM FRONT WILL ORGANIZE OVER THE SOUTHEASTERN STATES
AND PROGRESS INTO THE CAROLINAS. THIS PATTERN WILL RESULT IN
MOISTURE ADVECTION INTO OUR SOUTHERN ZONES, ESPECIALLY NOTICEABLE
INTO THE SOUTHERN DELMARVA WHERE DEWPOINTS WILL BE RISING INTO THE
50S BY LATE-DAY AND INTO THIS EVENING. HIGH TO MID LEVEL CLOUDS WILL
BE STREAMING INTO OUR REGION FROM SOUTH TO NORTH THROUGH THE DAY,
AND WITH ENOUGH LIFT BY LATE-DAY, SOME SOME LIGHT RAIN OR SPRINKLES
MAY EDGE INTO THE SOUTHERN DELMARVA WHERE WE HAVE MAINTAINED SOME
LOW POPS. WINDS THROUGH THE DAY WILL CONTINUE TO BE GENERALLY LIGHT,
AVERAGING 10 MPH OR LESS, AND DAYTIME TEMPERATURES WILL BE NEAR
NORMAL, WITH HIGH RANGING MAINLY FROM THE MID 50S NORTH TO THE LOWER
60S INTO THE SOUTHERN DELMARVA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE PREVIOUSLY MENTIONED SURFACE LOW PRESSURE INTO THE CAROLINAS BY
LATE-DAY TO EARLY EVENING IS EXPECTED TO BECOME MORE DEFINED AND
ORGANIZED WITH TIME AS IT SLOWLY PROGRESSES NORTHWARD ALONG THE
SOUTHERN MID ATLANTIC COAST TOWARD OUR FORECAST AREA. THIS WILL
RESULT IN AN INCREASING EAST-NORTHEAST WIND AS THE NIGHT GOES ON,
ALONG WITH STEADIER AND SOMEWHAT HEAVIER RAIN SPREADING FROM THE
DELMARVA AND SOUTHERN NJ FARTHER NORTH THROUGH THE FORECAST AREA AS
THE NIGHT PROGRESSES. SOME AREAS ACROSS THE SOUTHERN DELMARVA AND
FAR SOUTHERN NJ WILL LIKELY ATTAIN AROUND A HALF-INCH OF RAINFALL BY
DAYBREAK TUESDAY, WITH LESSER AMOUNTS FARTHER NORTH. TEMPERATURES
WILL REMAIN RELATIVELY MILD THROUGH THE NIGHT AS WARM AIR ADVECTION
CONTINUES, AND WE BLENDED MET/MAV GUIDANCE WITH CONTINUITY FOR
OVERNIGHT LOWS. MINIMUM TEMPERATURES WILL RANGE FROM THE LOWER 40S
ACROSS THE FAR NORTH TO THE UPPER 50S AND AROUND 60 INTO THE
SOUTHERN DELMARVA.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
TUESDAY AND TUESDAY NIGHT...THE BIGGEST CHANGE IN THIS PERIOD IS
THAT THE LATEST MODEL RUNS SHOW THE UPPER LEVEL SHORT WAVE TROUGH
TRAILING THE SURFACE LOW BY QUITE A BIT. THUS, BOTH THE GFS AND
ECMWF DEPICTED A LOW THAT WASN'T AS DEEP OR INTENSE AS PREVIOUS
RUNS (THE NAM REMAINS AN OUTLIER).
WITH THIS LAG BETWEEN THE TWO LOWS, OUR REGION COULD SEE A PERIOD
OF LIGHT RAIN (MAYBE EVEN DRIZZLE) EARLY IN THE DAY AS A RESULT OF
THE ONSHORE FLOW FROM THE NEARBY SURFACE LOW, THEN A LULL, BEFORE
ANOTHER ROUND OF PRECIPITATION INTO TUESDAY NIGHT THAT IS
ASSOCIATED WITH THE UPPER LEVEL VORTICITY MAXIMUM. FOR NOW
THOUGH, THE TIMING IS UNCERTAIN SO STAYED CLOSE TO THE PREVIOUS
FORECAST.
WEDNESDAY...SURFACE HIGH AND AN UPPER LEVEL SHORT WAVE RIDGE MOVE
OVER THE REGION, ALBEIT BRIEFLY, RESULTING IN A VERY PLEASANT DAY.
THURSDAY THROUGH SATURDAY...UNLIKE THE EARLY WEEK SYSTEM, THE NEXT
LOW TO LIFT THROUGH THE GREAT LAKES REGION THURSDAY INTO FRIDAY
WILL BE NEARLY VERTICALLY STACKED. WHAT THIS MEANS FOR OUR REGION
IS THAT THERE WILL BE A PERIOD OF RAIN SHOWERS WHILE WE ARE UNDER
THE WARM SECTOR ON THURSDAY, BEFORE THE FIRST COLD FRONT MOVES
THROUGH THURSDAY NIGHT. SHOULD HAVE CONSIDERABLE DRY AIR ADVECTION
BEHIND THE FRONT TO BRING AN ABRUPT END TO THE PRECIPITATION. A
SECOND COLD FRONT IS EXPECTED TO PUSH THROUGH EITHER FRIDAY NIGHT
OR SATURDAY. THIS FRONTAL PASSAGE SHOULD BE DRY, HOWEVER, BEHIND
THE FRONT, IT LOOKS LIKE A LAKE EFFECT PRECIPITATION SET UP TO OUR
NORTHWEST. HAVING SAID THAT HOWEVER, THINK THE AIR MASS WILL BE
DRY ENOUGH THAT ANY LAKE EFFECT PRECIPITATION WILL DISSIPATE
BEFORE MOVING INTO OUR REGION.
SUNDAY THROUGH MONDAY...THE CONTINENTAL POLAR AIR MASS SHOULD
REMAIN ENTRENCHED OVER THE REGION INTO EARLY NEXT WEEK LEADING TO
SEASONABLE TEMPERATURES AND CONTINUED DRY CONDITIONS.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.
REST OF TODAY...CONTINUED VFR WITH INCREASING HIGH CLOUDS THROUGH
THE DAY, FOLLOWED BY VFR LOWERING BASES GOING INTO THE EVENING.
LIGHT AND VARIABLE WINDS EARLY BECOME EAST-SOUTHEAST AND INTO THE
5 TO 8 KNOT RANGE.
TONIGHT...CONDITIONS EXPECTED TO REMAIN VFR THROUGH MUCH OF THE
NIGHT, BUT LOWERING TO MVFR FROM SOUTH TO NORTH DURING THE EARLY
MORNING LEADING INTO TUESDAY. SOME RAIN WILL ALSO ACCOMPANY THE
LOWERING CONDITIONS DURING THE EARLY MORNING, WITH NORTHEASTERLY
WINDS AROUND 10 KNOTS.
OUTLOOK...
TUESDAY...MVFR CEILINGS AND VISIBILITIES WITH PERIODS OF RAIN. BRIEF
IFR CONDITIONS POSSIBLE. IMPROVING TO VFR LATE TUESDAY NIGHT.
WEDNESDAY...MOSTLY VFR CONDITIONS EXPECTED. SOME CHANCE FOR PATCHY
FOG WEDNESDAY NIGHT PRIMARILY FOR KRDG, KABE, AND THE COASTAL PLAINS
TAF SITES (KMIV AND KACY).
THURSDAY...MOSTLY VFR WITH OCCASIONAL REDUCTIONS TO MVFR WITH RAIN
SHOWERS DURING THE DAY.
FRIDAY...VFR CONDITIONS EXPECTED. GUSTY WESTERLY WINDS BEHIND THE
COLD FRONT (WITH GUSTS ABOVE 20 KT POSSIBLE).
&&
.MARINE...
RELATIVELY QUIET CONDITIONS WILL CONTINUE FOR OUR AREA WATERS
THROUGH TODAY AS AN AREA OF HIGH PRESSURE EXITS EAST AND OFFSHORE.
LATER TONIGHT, HOWEVER, EAST-NORTHEAST WINDS WILL BEGIN TO PICK UP
AND BECOME GUSTY IN RESPONSE TO LOW PRESSURE ORGANIZING TO OUR
SOUTH. WIND GUSTS REACHING AROUND 25 KNOTS ARE EXPECTED AFTER
MIDNIGHT, AND SEAS WILL ALSO BE INCREASING TOWARD DAYBREAK TUESDAY.
A SMALL CRAFT ADVISORY CONTINUES FOR OUR ATLANTIC COASTAL WATERS AND
LOWER DELAWARE BAY FOR LATER TONIGHT.
OUTLOOK...
TUESDAY...SCA CONDITIONS WILL CONTINUE THROUGH THE DAY AND
SHOULD LINGER THROUGH TUESDAY NIGHT, BUT NOT ENOUGH CONFIDENCE TO
EXTEND THE SCA AT THIS TIME.
WEDNESDAY...WINDS SHOULD BE BELOW SCA CRITERIA BY DAYBREAK, BUT
WAVE HEIGHTS ABOVE 5 FT COULD LINGER FOR MUCH OF THE DAY.
THURSDAY THROUGH FRIDAY...SCA CONDITIONS ARE LIKELY, FIRST
WITH SOUTHERLY WINDS FOR MUCH OF THE DAY ON THURSDAY, THEN AN
ABRUPT SHIFT TO WESTERLY WINDS WITH A COLD FRONT THURSDAY NIGHT.
&&
.TIDES/COASTAL FLOODING...
NEW MOON WILL BE WEDNESDAY LEADING TO ASTRONOMICAL HIGH TIDES
AROUND A FOOT BELOW MINOR FLOODING THRESHOLDS FOR BOTH THE
WEDNESDAY MORNING AND THURSDAY MORNING HIGH TIDE CYCLES. GUSTY
SOUTHERLY WINDS ARE EXPECTED TO DEVELOP EARLY IN THE DAY ON
THURSDAY. THUS THE HIGHEST RISK FOR ANY TIDAL FLOODING WOULD BE
WITH THE HIGH TIDE ON THURSDAY MORNING. WHILE THERE IS STILL
CONSIDERABLE UNCERTAINTY, AT THIS TIME BOTH GUIDANCE AND LOCAL
REGRESSION PROGRAM INDICATE TIDES SHOULD STAY JUST BELOW COASTAL
FLOOD ADVISORY CRITERIA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO 5 PM EST TUESDAY FOR
ANZ450>453.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EST TUESDAY
FOR ANZ431-454-455.
&&
SYNOPSIS...JOHNSON
NEAR TERM...KLINE/ROBERTSON
SHORT TERM...KLINE
LONG TERM...JOHNSON
AVIATION...JOHNSON/KLINE
MARINE...JOHNSON/KLINE
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 9, 3:24 AM EST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EST MON NOV 9 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-100830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 324 AM EST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-100830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 AM EST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.